Note on asymptotic series expansions for the derivative of the Hurwitz zeta function and related functions

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Asymptotic series for the Hurwitz zeta function, its derivative, and related functions (including the Riemann zeta function of odd integer argument) are derived as an illustration of a simple, direct method of broad applicability, inspired by the calculus of finite differences.

Original languageEnglish (US)
Pages (from-to)2832-2834
Number of pages3
JournalJournal of Mathematical Physics
Volume31
Issue number12
DOIs
StatePublished - Jan 1 1990

Fingerprint Dive into the research topics of 'Note on asymptotic series expansions for the derivative of the Hurwitz zeta function and related functions'. Together they form a unique fingerprint.

Cite this